MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The customer's complaint that the thermogard hq temp mgt console (sn (b)(6)) displayed a "coolant low" error message was confirmed during the functional testing.The root cause of the reported complaint was a failed coolant block with the pc board.The event log review indicated multiple mid:27 (read cycle timeout), mid:21 (adc2 timeout), mid:02 (too many communication timer events), and tcmid:04 (ce response timeout) errors.The observed errors are unrelated to the reported complaint.During functional testing, only one led was illuminated on the cold well reservoir pcb, confirming the reported complaint of the "coolant low" error message.The coolant block with the pc board was replaced to address the reported complaint.Following service, the thermogard hq console passed the final functional and electrical safety tests without issues.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the thermogard hq temp mgt console with sn (b)(6).
 
Event or Problem Description
During setup for a therapy, the thermogard hq temp mgt console (sn (b)(6)) displayed a "coolant low" error message.Another console was used to treat the patient.No consequences or impacts on the patient.

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key22014854
Report Number3010617000-2025-00340
Device Sequence Number15426985
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown